I had my AstraZeneca first jab about 10 days ago, and I had very strong effects, common ones and less commons. Palpitation, high blood pressure and dizziness.. after the normal chills and aches. I m now worried that a second jab could be dangerous for me, any similar experience?
Covid vaccine effects: I had my AstraZeneca... - Women's Health
Better to speak to your GP for advice on the second one.
Have you had covid at all? Anecdotally, people have tended to be ill for longer after getting the jab, if they've already had covid.
Most people seem to have completely different reactions to the second jab compared to the first too, so you might not react like this next time either. It just depends on what prompted the reaction, which is where your doctor's advice probably plays into it.
Thanks for your reply, I did speak to him but he said I was probably anxious about the vaccine and that’s why I felt that way.. but tbh I doubt it, who should I talk to?
The good old "it's in your head" diagnosis 😆
I think the booking helpline can help with questions, but failing that, ask to speak to someone at your next vaccine appointment, before you go through with it. They will be well trained to help with any concerns.
My OH was really unwell after his first jab and absolutely fine after his second, same applied to two other (female) family members.. there doesnt seem to be any evidence you will feel terrible twice.. but I agree you should speak to a medical professional.
I'd be reticent tbh.
Hi. I had a terrible reaction to the first one with similar symptoms to you - basically Covid all over again. I’ve just had my second one and prepared for the worst …. Nothing came not even a sore arm! Then 2.5 weeks later I got dizzy spells, incredible tiredness and blistered lips. Another week on I’m just getting better but with lingering tiredness. It’s worth taking the jab without doubt especially with all these mutations just be prepared
Did you have COVID? I never had.. or I thought so...
Yes I had Covid and was in hospital for 3 months. My daughter had no symptoms and reacted severely to both jabs she’s fine now. Yes I was on beta blockers then came off them but but my heart palpitations were very high after the jabs too. You must notify them and you’re not going mad. It’s a real thing you’re suffering but it does mean you now have good antibodies!
coronavirus-yellowcard.mhra... Believe in yourself. These symptoms are real and really unsettling
Not what you're looking for?
You may also like...
Hi I’m Shnookie. This is my first post on this
Website. I’m bipolar and ADHD and belong to those...
have any experience of this and if successful meds were found. This may well be more common in...
worst pain I have ever had.
A day on still have soreness and cramping is this normal .
Has anyone here have or had endo and then have or had fibromyalgia? I'm in so much pain....